I received my final schedule for Midamericon II. No reading or kaffeeklatsch, but some cool-looking panels and a SFWA signing.
Thursday Aug 18, 2016, 12:00PM
Extreme, but Workable Societies 1 hour | 12:00 PM – 1:00 PM, Kansas City Convention Center, 2208
Steven H Silver | Chris Phillips (Flash Fiction Online) | Ms Kristine Smith | Mr. Jared Shurin | Nina Niskanen
Genre Shows You Should Be Watching But Probably Aren’t 1 hour | 2:00 PM – 3:00 PM, Kansas City Convention Center, 2207 , Priscilla Olson | Max Gladstone | Ginjer Buchanan | Don Sakers | Ms Kristine Smith
Saturday Aug 20, 2016, 5:00PM
Science Fiction That Inspired Scientists 1 hour | 5:00 PM – 6:00 PM, Kansas City Convention Center, 2206
Ms Kristine Smith | Dr. Ronald Taylor | Dr Dominick D’Aunno | Dr Helen Pennington | Mel. White
Sunday Aug 21, 2016, 10:00AM
SFWA Autographing: Kristine Smith 50 minutes | 10:00 AM -10:50 AM, Kansas City Convention Center, SFWA Table
A.K.A Why a Pen Name? 1 hour | 3:00 PM – 4:00 PM, Kansas City Convention Center, 3501H
Toni L. P. Kelner | Ms Kristine Smith | Teddy Harvia
Also, BookView Café will have a Creators Table in the Dealers Room on Saturday. Stop by and pick up a ribbon for your badge (while supplies last) and learn about some great books (we will always have those).
Less than two weeks to go….